Bulletin of the Belgian Mathematical Society - Simon Stevin

Lusternik-Schnirelmann category of classifying spaces

J.-B. Gatsinzi

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 8, Number 3 (2001), 405-409.

Dates
First available in Project Euclid: 10 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1102714567

Digital Object Identifier
doi:10.36045/bbms/1102714567

Mathematical Reviews number (MathSciNet)
MR1860871

Zentralblatt MATH identifier
0991.55004

Subjects
Primary: 55P62: Rational homotopy theory
Secondary: 55M30: Ljusternik-Schnirelman (Lyusternik-Shnirelʹman) category of a space

Keywords
Lusternik-Schnirelmann category rational homotopy classifying space

Citation

Gatsinzi, J.-B. Lusternik-Schnirelmann category of classifying spaces. Bull. Belg. Math. Soc. Simon Stevin 8 (2001), no. 3, 405--409. doi:10.36045/bbms/1102714567. https://projecteuclid.org/euclid.bbms/1102714567


Export citation